I have heard that Tramadol is very hard on the kidneys; I have frequent UTI's?
Question posted by Olympia1950 on 21 April 2012
Last updated on 29 December 2017 by Cathy 5713
I take it daily and have problems urinating. I eat cranberries to eliminate the urine pain I experience. I know it is the tramadol thast causes it. However i do not have a uti. Just pain agyet urinating
I also get frequent UTI's. I also have Kidney stones, so when I am in the hospital, they will not use Tramadol for my pain because they said it is harder on your kidneys, especially for people who already have issues with there kidneys.
I found the information below on Tramadol that may help you;
Menopausal symptoms, urinary frequency, urinary retention, urinary tract infection (1% to less than 5%).
Hi, studies have been conducted about the connection of Tramadol and UTI's.
It seems that it is more likely for UTI to occur when taking Tramadol for a short period of time/just starting the medication.
All pain meds are tough on the body, especially the digestive system, liver, kidneys etc.
While it advises caution if you have kidney impairment, there is nothing in the resources that points to causing it. UTIS of themselves are just a case of bacteria in the bladder, and is not caused by a medication. Women, particularly, because of anatomy are prone to bladder infections.
- Tramadol uses and safety info
- Tramadol information for Healthcare Professionals (includes dosage details)
- Side effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.